Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 384, NWS Norman, OK

May 26, 2016Woodward County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 26, 2016, 3:04 PM CDT for Woodward County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 3:04 PM CDT (20:04 UTC)
Expired
May 26, 2016, 3:45 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Woodward County, OK

What was reported inside it

TimeReportWhereRemark
May 26, 3:14 PM CDTHAIL 1Woodward, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-425 J/kg
Mixed-layer LCL
2776 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

532 
WUUS54 KOUN 262004
SVROUN
OKC153-262045-
/O.NEW.KOUN.SV.W.0384.160526T2004Z-160526T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
304 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 345 PM CDT

* AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF WOODWARD...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WOODWARD AND MOORELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3630 9930 3630 9959 3659 9939 3663 9906
TIME...MOT...LOC 2004Z 214DEG 19KT 3635 9945 

HAIL...1.25IN
WIND...60MPH
 
$$

30
1 follow-up statement
648 
WWUS54 KOUN 262040
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT THU MAY 26 2016

OKC153-262050-
/O.EXP.KOUN.SV.W.0384.000000T0000Z-160526T2045Z/
WOODWARD OK-
340 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WOODWARD COUNTY WILL
EXPIRE AT 345 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3630 9930 3630 9959 3659 9939 3663 9906
TIME...MOT...LOC 2038Z 214DEG 19KT 3635 9945 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:57 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 26, 12:57 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1257 PM CDT THU MAY 26 2016

.AVIATION...
Strong to severe thunderstorms have developed over the past
hour, especially across northern Oklahoma and southern Kansas.
Storms should continue to form near a dryline in the eastern Texas
panhandle this afternoon. If storms continue to form, 18z taf tempo
groups may be a little late with storms impacting terminal sites
this afternoon and evening. Severe storms may impact all terminal
sites, especially across western Oklahoma. MVFR to IFR conditions
are likely with strong storms today. Most of the convection may
move east of all terminal sites by 7-9z with mainly MVFR
conditions prevailing.

&&

.PREV DISCUSSION... /issued 622 AM CDT THU MAY 26 2016/

DISCUSSION...
The 12Z aviation discussion follows....

AVIATION...
There is quite a variety of ceiling heights and visibilities this
morning across Oklahoma and north Texas. The general trend between
12Z and 15Z will be toward higher ceilings and better
visibilities. However, thunderstorms are expected to form and/or
spread north across Oklahoma late this morning into the afternoon.
While there is substantial uncertainty regarding timing/location
of these storms, probabilities are high enough to warrant TEMPO
groups for TSRA at several sites from late morning into mid-
afternoon. Additional storms are expected to form later in the
afternoon and overnight. The current forecast places most of the
evening/overnight TSRA southeast of a line from KSPS to KPVJ to
KSNL. Stratus and BR are expected yet again overnight into
tomorrow morning across much of Oklahoma and north Texas.

CmS

PREV DISCUSSION... /issued 410 AM CDT THU MAY 26 2016/

DISCUSSION...
Warm/hot and humid weather will continue through Sunday, followed
by slightly cooler weather early next week.

Strong to severe thunderstorms are expected again today into
tonight as a couple of upper-level disturbances arrive from the
west, and interact with very unstable conditions over the southern
Plains. A few showers/storms, currently over central Texas, may
reach southern parts of our forecast area early this morning. More
widespread showers and storms are expected to develop around noon
as upper-level support arrives and weakens an already relatively
weak capping inversion. As the day progresses, the greatest rain
chances will shift to the southeast.

The main area of rain/storms will continue to shift slowly
southeast into southeastern Oklahoma tonight into Friday. While
storms will probably be much less numerous farther west, there
will still be some risk of severe storms over our entire forecast
area on Friday.

Heavy rain will be possible Friday in our far southeast counties,
as the second upper-level wave passes over the region. The exact
location of heavy rainfall will depend on the location of low-
level focusing mechanisms, and currently the best estimate is
roughly the southeastern quarter or so of Oklahoma.

Saturday will be relatively quiet, but rain and thunderstorms will
likely return to the region on Sunday. At this point, rain chances
look relatively high from Sunday through Thursday of next week.
While widespread heavy rainfall appears unlikely, locally heavy
rain will be a possibility through this period. There is some
significant difference of opinion between the medium-range models
next week, so the risk of severe weather is difficult to determine
at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  81  63  85 /  50  40  20  10
Hobart OK         64  85  60  87 /  40  10  10  10
Wichita Falls TX  65  86  62  88 /  60  40  10  10
Gage OK           60  84  55  86 /  20  20  10  10
Ponca City OK     67  80  63  83 /  50  40  40  10
Durant OK         68  78  67  85 /  70  80  50  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, May 26, 10:37 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1037 AM CDT THU MAY 26 2016

OKZ004>048-050>052-TXZ083>090-271545-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1037 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS THROUGH TONIGHT.

LOCATION...
AN ENHANCED RISK AREA IS WEST OF A LINE FROM WAKITA... TO EL
RENO... TO DUNCAN AND WAURIKA... INCLUDING ALL OF WESTERN NORTH
TEXAS. A SLIGHT RISK AREA ENCOMPASSES THE REMAINDER OF CENTRAL AND
SOUTHEAST OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS UP
TO 80 MPH...AND HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING
WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW RISK OF
TORNADOES... MAINLY ACROSS WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

DISCUSSION...
THE FORECAST TODAY REMAINS COMPLICATED...WITH AT LEAST A COUPLE OF
ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGHOUT THE DAY
OVER DIFFERENT AREAS. ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS
THIS MORNING... WILL CONTINUE TO MOVE EAST ACROSS THE AREA
THIS MORNING INTO THE EARLY AFTERNOON HOURS. A FEW MARGINALLY
SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY... PRODUCING
HAIL AND LOCALLY HEAVY RAIN.

THIS AFTERNOON...SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG A
DRYLINE ACROSS THE EASTERN TEXAS PANHANDLE. THESE STORMS WILL THEN
MOVE EAST INTO WESTERN OKLAHOMA DURING THE MIDDLE TO LATE
AFTERNOON HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS...AND PERHAPS A TORNADO OR TWO THROUGH THE
EARLY EVENING HOURS. THE STORMS ARE THEN EXPECTED TO DEVELOP INTO
LINE SEGMENTS AS THEY MOVE TOWARD CENTRAL SECTIONS OF OKLAHOMA
WITH VERY LARGE HAIL AND DAMAGING WINDS BECOMING THE MAIN THREATS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS EARLY
THIS AFTERNOON THROUGH TONIGHT.

.HEAVY RAINFALL...
SEVERAL LOCALIZED AREAS HAVE ALREADY RECEIVED AN ABUNDANT AMOUNT
OF RAINFALL OVER THE PAST SEVERAL DAYS. THE THREAT OF LOCALIZED
FLASH FLOODING WILL CONTINUE WHERE THUNDERSTORMS MANAGE TO
DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS ARE EXPECTED FOR AT LEAST PORTIONS OF THE AREA
EACH DAY. THE MOST LIKELY AREA FOR SEVERE STORMS FRIDAY WILL BE
ALONG AND SOUTH OF I40 AND ALONG AND EAST OF I35.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 26, 12:46 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 PM CDT THU MAY 26 2016

OKZ009-014-261815-
ROGER MILLS OK-ELLIS OK-
1246 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGER MILLS AND
SOUTH CENTRAL ELLIS COUNTIES UNTIL 115 PM CDT...

AT 1244 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
ALLISON...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3581 10000 3606 9977 3589 9952 3551 10000
TIME...MOT...LOC 1744Z 221DEG 44KT 3563 10002

..SPEG.
Special weather statement, May 26, 12:53 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1253 PM CDT THU MAY 26 2016

OKZ004-261830-
HARPER OK-
1253 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARPER COUNTY UNTIL 130
PM CDT...

AT 1252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAVERNE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3688 9959 3659 9992 3664 10000 3683 10001
      3700 9990 3700 9980
TIME...MOT...LOC 1752Z 215DEG 27KT 3670 9996

..SPEG.
Special weather statement, May 26, 1:52 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
152 PM CDT THU MAY 26 2016

OKZ010-261915-
WOODWARD OK-
152 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOODWARD COUNTY UNTIL 215
PM CDT...

AT 150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHARON...MOVING
NORTH AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3662 9904 3622 9929 3624 9943 3659 9942
TIME...MOT...LOC 1850Z 193DEG 41KT 3631 9935

..SPEG.
Special weather statement, May 26, 2:30 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
230 PM CDT THU MAY 26 2016

OKZ009-010-262000-
ELLIS OK-WOODWARD OK-
230 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELLIS AND SOUTHWESTERN
WOODWARD COUNTIES UNTIL 300 PM CDT...

AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
HARMON...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3648 9960 3631 9929 3612 9967 3618 9975
TIME...MOT...LOC 1928Z 219DEG 28KT 3620 9966

..SPEG.
Local storm report, May 26, 2:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             5 N MAY                 36.69N 99.75W
05/26/2016  E1.75 INCH       HARPER             OK   BROADCAST MEDIA

&&

JPIKE
Special weather statement, May 26, 2:56 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT THU MAY 26 2016

OKZ010-262030-
WOODWARD OK-
256 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODWARD COUNTY UNTIL
330 PM CDT...

AT 254 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES WEST OF
SHARON AND JUST NORTH OF VICI...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3645 9896 3643 9896 3617 9921 3616 9942
      3632 9959 3664 9923
TIME...MOT...LOC 1954Z 232DEG 41KT 3631 9947

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:32 PM CDTSpecial Weather StatementOUNMajor43 min
May 25, 7:36 PM CDTSpecial Weather StatementOUNAlfalfa39 min
May 25, 7:57 PM CDTSevere Thunderstorm WarningOUNAlfalfa16 min
May 25, 8:15 PM CDTSpecial Weather StatementOUNAlfalfa45 min
May 25, 8:59 PM CDTSpecial Weather StatementOUNAlfalfa46 min
May 25, 9:08 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant52 min
May 25, 9:26 PM CDTTornado WarningOUNAlfalfa, Garfield34 min
May 25, 9:43 PM CDTTornado WarningOUNAlfalfa32 min
May 25, 9:54 PM CDTTornado Warning Tornado observedOUNGarfield36 min
May 25, 10:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major45 min
May 25, 10:18 PM CDTTornado WarningOUNGarfield, Grant27 min
May 25, 10:27 PM CDTFlash Flood WarningOUNGarfield, Grant3 hr
May 25, 10:43 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant47 min
May 25, 11:28 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble62 min
May 25, 11:33 PM CDTFlash Flood WarningOUNGarfield3 hr
May 26, 12:23 AM CDTSevere Thunderstorm WarningOUNNoble21 min
May 26, 12:46 AM CDTSpecial Weather StatementOUNNoble29 min
May 26, 4:17 AM CDTRiver Flood WarningOUNAtoka8 hr
May 26, 12:38 PM CDTSpecial Weather StatementOUNGrant37 min
May 26, 12:46 PM CDTSpecial Weather StatementOUNRoger Mills29 min
May 26, 12:48 PM CDTSevere Thunderstorm WarningOUNGrant27 min
May 26, 12:53 PM CDTSpecial Weather StatementOUNHarper37 min
May 26, 1:12 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills48 min
May 26, 1:25 PM CDTSevere Thunderstorm WarningOUNEllis, Harper50 min
May 26, 1:50 PM CDTSevere Thunderstorm WarningOUNEllis25 min
May 26, 1:52 PM CDTSpecial Weather StatementOUNWoodward23 min
May 26, 1:59 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills31 min
May 26, 2:11 PM CDTSevere Thunderstorm WarningOUNHarper49 min
May 26, 2:19 PM CDTTornado WarningOUNHarper26 min
May 26, 2:30 PM CDTSpecial Weather StatementOUNEllis30 min
May 26, 2:56 PM CDTSpecial Weather StatementOUNWoodward34 min
May 26, 6:45 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.